# SDR SWAA2021112227890

- Difficulty date: October 7, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727-727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AT AFT CARGO BAY BS727+17; BS727A; BS727A+10; BS727B; BS727B+3; BS727B+10; BS727C+3; BS727C+10. RBL13 WL156. ; / EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727+10? REMOVED 0.042' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.070' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS1225 S/N UNKNOWN; [03] VERIFIED STEP 2.; [04] REMOVED R/H CARGO TRACK BS 727 TO 887 RBL 13 PER SRM 51-40-02-0G-0; [05] BEGAN DRILLING ACB R/H CARGO TRACK PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG 146A7500; [06] LOCATED AND DRILLED ACB R/H CARGO TRACK BS 727 TO 887 PER SRM 51-40-02-0G-0 ; SRM 51-40-05-0G-0 DWG 146A7500; [07] LOCATED AND DRILLED CARGO TIE DOWN TRACK SPLICE BS 747+10' RBL 13 USING SUPPLIED PART 146A7506-20 PER SRM 53-00-53-2R-3HFEC INSPECTED CUT OUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.  EQUIP ID#: IS000450 S/N: N500D000M120071 APPLIED CHEMICAL CONVERSION COATING AND PRIMED TRIMMED EDGES PER SRM 53-00-53-2R-3 AMM 51-20-01 AND SOPM 20-41-02; OK TO INSTALL SEALED AND INSTALLED ACB TRACK BS727+4 TO BS887+5; RBL13; WL156 PER DWG 146A7500; SRM 51-40-02-0G-0; AMM51-31-00-390-801; CARGO TRACK SPLICE BS747+10; RBL13; WL156 PER SRM 53-00-53-2R-3;
